Medicine & Remedies
Boots Ibuprofen Tablets 200mg 16 Tablets
200 Advantage card points. See details below, always read the label.Suitable for: Adults, the elderly and children over 12 years Active ingredient: Ibuprofen FREE Delivery on orders over 45 GBP.
https://www.bizrate.co.uk/medicine_remedies/boots-ibuprofen-tablets-200mg-16-oid24177017562.html